Can you talk to your doctor. They sometimes will give you a higher dose of an oral narcotic and taper'drom that. There are a few here, myself included. I tried to CT but I got way too sick. I did a taper and it wasn't always easy but that was my fault. If I were to do it over, I would go very slow.
Do you mind telling us how and why you came to beon Fentanyl? What pain did you have? How are you going to deal with the pain?
You'll get lots of help here. Are you addictedor misusing your meds? Why do you want to come off your meds?
Another fentanyl user here. I have been tapering down from originally 200 mcg of the fentanyl patches over the past few months. I also recommend the guidance if your doctor, especially if you have underlying health problems. However, there are lots of supplements and ideas we can recommend to help make the taper easier.
I agree with Mary above. What brings you here? Do you have chronic pain? Do you have your patches prescribed and / or used correctly? This is a substance abuse community and we have a lot of caring people that want to help without passing judgment. We just want to make sure we help in the right direction.
I hope to hear from you soon,